MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Dermatology online journal · 2008

Foreign body granuloma formation secondary to silicone injection.

Schwartzfarb Elissa M, Hametti Juan Martin, Romanelli Paolo, Ricotti Carlos

Клинический случайПисьмо в редакциюПеревод в очереди

Аннотация

Injectable silicone has been used extensively over the last 40 years for soft tissue augmentation. Although considered biologically inert, this material has been implicated in a variety of adverse reactions including granulomas, disfiguring nodules, and lymphedema, sometimes with latent periods of decades. Often these complications are a result of the use of industrial grade products injected by unlicensed or unskilled practitioners. Here we report a case of foreign body granuloma in the thigh secondary to silicone injection in the buttocks. Initially the patient did not disclose a cosmetic contouring procedure administered by a nonprofessional nine months earlier, making diagnosis difficult. We remind clinicians to include foreign body granulomas in the differential diagnosis of apparent cellulitis and to question patients about the use of injectable fillers.

Для цитирования: Schwartzfarb Elissa M, Hametti Juan Martin, Romanelli Paolo, Ricotti Carlos. Foreign body granuloma formation secondary to silicone injection.. Dermatology online journal. 2008.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.